Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On recursively defined orthogonal polynomials


Author: T. S. Chihara
Journal: Proc. Amer. Math. Soc. 16 (1965), 702-710
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0179398-7
MathSciNet review: 0179398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Blumenthal, Ueber die Entwicklung einer wilkürlichen Funktion nach den Nennern des Kettenbruches für $ \smallint _{ - \infty }^0[ {\phi (\xi )/(z - \xi )} ]d\xi $, Inaugural-Dissertation, Göttingen, 1898, 57 pp.
  • [2] T. S. Chihara, Chain sequences and orthogonal polynomials, Trans. Amer. Math. Soc. 104 (1962), 1-16. MR 0138933 (25:2373)
  • [3] -, On co-recursive orthogonal polynomials, Proc. Amer. Math. Soc. 8 (1957), 899-905. MR 0092015 (19:1047c)
  • [4] J. Shohat and J. Tamarkin, The problem of moments, Math. Surveys No. 1, Amer. Math. Soc., Providence, R. I., 1943, 1950. MR 0008438 (5:5c)
  • [5] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence R. I., 1939.
  • [6] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179398-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society